# SDR IPXA09855355

- Difficulty date: January 13, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT HORIZ STAB LOWER SKIN DOUBLER AT XE 69.00 MINIMUM REPAIR FASTENER SPACING LESS THAN 4D AND FASTENERS DEFORMED AS MARKED.  FABRICATE DOUBLER IAW DC8 SRM 5510-001.  INSTALLED PANEL IAW DC8 51-1-2 1A.
